MathSciNet Relay Station
MathSciNet bibliographic data
MR922654 14H20 (13N05 16A19 16A33 16A65 17B35 32C38)
Smith, S. P.; Stafford, J. T. Differential operators on an affine curve. Proc. London Math. Soc. (3) 56 (1988), no. 2, 229–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement